# SDR FQAR20170608044

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Aircraft: N424PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843468
- Aircraft time: 18,905 hours
- Engine: Lyc O360A4M
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 76467003
- Condition: Cracked
- Location: Bs 108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN DOOR PAN THAT COMPRISES THE LOWER INBOARD PART OF DOOR FRAME WAS FOUND CRACKED.  CRACK WAS FROM AFT LIGHTENING HOLE TO EDGE OF MATERIAL.
